# SDR SIMA200620101

- Difficulty date: July 18, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7444412
- Condition: Failed
- Location: Fs 294
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GSP - FLT 3640 - FORWARD CABIN EMERGENCY EXIT LIGHT ACROSS FROM 2A WILL NOT ILLUMINATE.  REMOVED AND REPLACED EXIT SIGN, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
